Volume 16, Issue 2 (June 2020)                   IJEEE 2020, 16(2): 174-183 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Bensaker N, Kherfane H, Bensaker B. New Robust Stability Criteria for Uncertain Neutral Time-Delay Systems With Discrete and Distributed Delays. IJEEE 2020; 16 (2) :174-183
URL: http://ijeee.iust.ac.ir/article-1-1344-en.html
Abstract:   (2653 Views)
In this study, delay-dependent robust stability problem is investigated for uncertain neutral systems with discrete and distributed delays. By constructing an augmented Lyapunov-Krasovskii functional involving triple integral terms and taking into account the relationships between the different delays, new less conservative stability and robust stability criteria are established first using the delay bi-decomposition approach then generalized with the delay N-decomposition technique. Some integral inequalities are employed to deal with the cross terms and few free weighing matrices are introduced to reduce the conservatism. The proposed criteria are expressed in terms of linear matrix inequalities. The effectiveness of the proposed stability conditions is illustrated by a numerical example.
Full-Text [PDF 767 kb]   (1087 Downloads)    
  • Delay-dependent robust stability problem is investigated for uncertain neutral systems with discrete and distributed delays.
  • An augmented Lyapunov-Krasovskii functional involving triple integral terms is used.
  • The relationship between the retarded state with respect to the distributed delay and its derivative plays an important role.
  • Based on some integral inequalities, delay fractioning approach, and free weighting matrices, a new delay-dependent criterion in terms of linear matrix inequalities is proposed.
  • A numerical example is given to illustrate the effectiveness of the proposed method.

Type of Study: Research Paper | Subject: Nonlinear Control
Received: 2018/09/23 | Revised: 2019/07/31 | Accepted: 2019/08/05

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

Creative Commons License
© 2022 by the authors. Licensee IUST, Tehran, Iran. This is an open access journal distributed under the terms and conditions of the Creative Commons Attribution-NonCommercial 4.0 International (CC BY-NC 4.0) license.